# SDR REXA2024120901558

- Difficulty date: November 27, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 43,276 hours, 33,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320754S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S.394 TO F.S.409 CENTER LEFT INTERCOSTAL AT STGR 27 IS CORRODED ON BOTTOM FLANGE.     REMOVED INTERCOSTAL (PN# SH670-32075-4) FROM STR 27 BETWEEN FS 394 - FS 409 IAW CRJ700 SRM 51-42-06-001-A01 AND 51-42-21-001-001-A01. LOCATED AND DRILLED NEW SERVICEABLE INTERCOSTAL (PN# SH670-32075-4S) IAW CRJ700 SRM 51-40-11-001-001-A01.INSTALLED NEW SERVICEABLE INTERCOSTAL (PN# SH670-32075-4S) FROM STR 27 BETWEEN FS 394 - FS 409 IAW CRJ700 SRM 51-42-06-001-A01 AND 51-42-21-001-001-A01.
